Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/5051
DC FieldValueLanguage
dc.contributor.authorRusso, Assunta-
dc.date.accessioned2011-07-27T12:03:27Z-
dc.date.available2011-07-27T12:03:27Z-
dc.date.issued1985-
dc.identifier.citationAssunta Russo, “Sugli ultrafiltri su un insieme diretto”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 17 (1985), pp. 12-20.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/5051-
dc.description.abstractDimostro che Io spazio degli ultrafiltri su un arbitrario insieme diretto complementato è omeomorfo allo spazio degli ultrafiltri su un'opportuna algebra di Boole. Caratterizzo inoltre i $\mathcal{\mathscr{P}}$-filtri che sono intersezioni di $\mathcal{\mathscr{P}}$-ultrafiltri per una classe di insiemi diretti complementati $\mathcal{\mathscr{P}}$ che include le topologie; provo con un controesempio che tale caratterizzazione non vale in generale.-
dc.description.abstractWe prove that for any complemented directed set$\mathcal{\mathscr{P}}$ the space of all ultrafilters on$\mathcal{\mathscr{P}}$ is homeomorphic to the space of all ultrafilters on a suitable Boolean algebra. Furthemore, we characterize the $\mathcal{\mathscr{P}}$-filters which are intersections of $\mathcal{\mathscr{P}}$-filters for a class of directed complemented sets $\mathcal{\mathscr{P}}$ which includes the topologies. By exhibiting a counterexample, we show that such a characterization is not in general true.-
dc.language.isoitit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries17 (1985)it_IT
dc.titleSugli ultrafiltri su un insieme direttoit_IT
dc.titleUltrafilters on directed setsit_IT
dc.typeArticle-
item.languageiso639-1it-
item.openairetypearticle-
item.grantfulltextopen-
item.fulltextWith Fulltext-
item.cerifentitytypePublications-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.17 (1985)
Files in This Item:
File Description SizeFormat
RussoRendMat17.pdf747.5 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 20

973
Last Week
8
Last month
checked on Sep 26, 2021

Download(s)

605
checked on Sep 26, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.